# SDR DALA12011220984

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 56,332 hours, 40,746 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop
- Condition: Corroded
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP CORROSION, AFT CABIN BULKHEAD DOOR, 2 EA ON BOTTOM OF DOOR.  REMOVED DOOR STOPS AND REPLACED WITH NEW MPN 9915565-297 IAW CMM 52-63-1 AND DWG 9915565 DUE TO CORROSION OUT OF LIMITS.
